MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND CP5; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND CP5; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number DRIVE UNIT
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H11: livanova deutschland manufactures the cp5.The incident occurred in (b)(6).A livanova field service representative was dispatched to the facility to investigate the device and could not reproduce the reported issue.System functioning properly.Preventive maintenance performed as per livanova guidelines.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that a cp5 gave an error message and pump did not run.The issue occurred at setup.There was no patient involvement.
 
Additional Manufacturer Narrative
H11: the review of the complaints about the impacted device has been performed, highlighting that this has never been complained about, neither similar complaint concerning trend has been identified.Based on all the collected information and considering that the unit is still in use without showing further deviations, the most likely root cause of the reported event is traced back to an isolated communication loss, solved by switching the cp5 system off and on again and/or by reseating the cp5 control panel.

Brand Name
CP5
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key20565932
Report Number9611109-2024-00509
Device Sequence Number12632952
Product Code DWA
UDI-Device Identifier04033817900948
UDI-Public(01)04033817900948(11)230322
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K112225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVE UNIT
Device Catalogue Number60-01-04
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Supplement Date Received by Manufacturer12/30/2024
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown